Parker, AE and Stewart, DI (2014) First cohomology groups for finite groups of Lie type in defining characteristic. Bulletin of the London Mathematical Society, 46 (2). 227 - 238. ISSN 0024-6093
Abstract
Let G be a finite group of Lie type, defined over a field k of characteristic p > 0 . We find explicit bounds for the dimensions of the first cohomology groups for with coefficients in simple kG-modules. We proceed by bounding the number of composition factors of Weyl modules for simple algebraic groups independently of P and using this to deduce bounds for the 1-cohomology of simple algebraic groups. If γl denotes the (finite) maximum of the dimensions of the 1-cohomology groups over all Lie groups of rank l we find bounds for the growth rate of the sequence. {γl}We show that log γl is O(l3log l)
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2013, London Mathematical Society. This is an author produced version of a paper published in Bulletin of the London Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 20 Mar 2015 10:54 |
Last Modified: | 17 Jan 2018 20:22 |
Published Version: | http://dx.doi.org/10.1112/blms/bdt087 |
Status: | Published |
Publisher: | Oxford University Press |
Identification Number: | 10.1112/blms/bdt087 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:83729 |